Cardiology

I am starting my New Year with an appointment(9/1/12)with cardiology.I have never had a problem with my heart before so,am jubious as to wether or not it is related to the Hydroxycloroquine.I am certain the phycological problem has something to do with the Hydroxy.I have an appointment with the reumatologist in February and will keep taking the Hydroxy until I speak with them.My GP looked it up(in her little book)and it seem's there is a possibility that the Hydroxy could have this side effect.Has anyone else had this problem?Anyway,HAPPY NEW YEAR everyone(I really do mean it).Stay well.

5 Replies

oldestnewest
  • Hello Binkey

    Hydroxy is well known for it most common side effect of causing upset digestive problems which can go on for weeks and catch you unaware!!

    But the stuff comes with a long list of possible problems. The dosages which we take do not tend to cause the eye and skin colouration problems which some people will warn you about. That said everyone should have an eye test at the start of taking it, and be aware of possible changes in your colour perception.

  • thats very true

  • I have an eye test coming up on12/1/12 after cardilogy on 9/1/12.The eye test is because I had an eye test before taking the hydroxychloroquine and coincidentally,my optician decided to refer me to opthalmology because he thought there was a very minor defect in my left eye,hence the regular eye test's.The phycological side I am certain myself,is related.I have never felt like this mentally before.The most peculiar thing is,I am having more problem's with my right eye.Hopefully,opthalmolgy will resolve the problem.The next step is to deal with cardiology and hopefully,it is something minor.Thank you once again for your kind help.

  • I had eye test and seems not right at all and scary thought even i drive so please make sure its right medication!

  • Binkey,

    I have had lens replacements in both my eyes after having been treated with chloroquine for 10 years. I don't want to give you bad karma, but a realistic approach to your appointment would be to expect some procedures,to your eyes. Prolonged usage of quinine causes cataracts to form over the eyes and the sooner it gets treated or removed the better- in my case I was almost blind and they had to replace my lenses. At least my eyes are beautifully bright since then because the prosthetic lenses have a definite "glint". So, even if that has to be done, something positive out of it: eyes shining like stars!!! :-)

You may also like...